Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A solution of simultaneous linear equations and matrix inversion with high speed computing devices


Authors: Gabriel G. Bejarano and Bruce R. Rosenblatt
Journal: Math. Comp. 7 (1953), 77-81
MSC: Primary 65.0X
MathSciNet review: 0054341
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1953-0054341-X
Article copyright: © Copyright 1953 American Mathematical Society